# SDR R61A2021071800576

- Difficulty date: July 6, 2021
- Submitted: July 18, 2021
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 31,348 hours, 23,857 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 17016131001
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSELAGE CRACK FOUND ON ANGLE SUPPORT AT FR 12 BL 0. REPLACED ANGLE SUPPORT @ FR 12 BL 0 IAW SRM 51-41-01
